# SDR ABXR200910060037

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Component: Door
- Component part number: 6557140512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP, IT WAS DISCOVERED THE FWD LOWER CARGO DOOR WAS DENTED AND CRACKED AT THE AFT LOWER CORNER.  DOOR WAS REPAIRED.  ITEM RETURNED TO SERVICE.
